The only thing I started giving him about 5 days ago was the stemtech. A friend of mine had just lost her cat due to pyelonephritis last week. Indy is a pyelonephritis suspect case, so I thought I should just give him the stemtech again since pyelonephritis is a gradual damage of the filter at the kidneys.
The last time (that big nightmare in December), he was also on stemtech for a short period. It started with limping, but his eyes were bright and he was alert. He had slight fever too, and the moment he was given Baytril, that's when the nightmare started. He went down, down, down, until he was hospitalised, on drips, his life hanging by a thread. We took off the Baytril immediately, replaced with another antibiotic, not oral, as by then he had developed a distaste for any oral medication, so it was injectable antibiotics only. I suspect (though I may be wrong) that he hated the Baytril so much, he decided to stop eating altogether, and thus began the fast deterioration. It was almost shocking how fast he went down. I remember the morning I rushed him for acupuncture to Dr Susanna's place, I thought I was going to lose him. From there, after the acupuncture, we went straight to the hospital in PJ and put him on drips.
Repeated ultrasounds were done, X-Rays were done and the only thing the vets found was that one kidney was larger than the other, but not alarmingly larger. He could have been born that way, the vets said. Or, one kidney was slowly dying, and the other is compensating by doing the job.
Finally, with repeated acupuncture, Indy healed, and at the end of the day, the only thing the vet suspected, closest to the symptoms, was that Indy may have had toxoplasmosis and healed on his own through time.
Now, Indy is limping again.
Here are photos taken last night.
He wanted to sleep in this place, on top of the stack of tshirts.
He was still eating and grooming himself last night.
But this morning, his appetite wasn't too good. I'll be taking him to see his vet first thing this morning. The vet said let's not start him on any medication if possible, knowing that he reacts adversely towards medication. Will also consult Dr Susanna for advice.
I really hope it's not the nightmare repeating itself all over again.